# SDR KY7A202512180038

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N779BC
- Make and model: Swrngn SA227BC
- Aircraft serial: SA227BC
- Aircraft time: 39,711 hours, 46,659 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Flap Actuator
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLAP ACTUATOR HYDRAULIC LINE LEAK.  REMOVED & REPLACED THE FLAP ACTUATOR HYD LINE  IAW SA227  MM  27-50-00  WPB AM C/W RTS CHECK.
